# SDR SWIA201642075

- Difficulty date: March 20, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 28,865 hours, 25,780 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AILERON L/E PANEL 699BB HAS CHAFING ON MULTIPLE AREAS.   REPLACED RT AILERON LOWER LEADING PANEL 699BB, PN 601R13031-164 IAW SRM AND REO.
